MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-252
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Today surgeon performed a hip head and liner exchange on patient.Operative side: right.Reason for revision: patient reported dislocation during daily activities.The surgeon stated intraoperatively that patient required an increase in offset.Original surgery performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
PINN MAR LIP LNR 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11651528
Report Number1818910-2021-07687
Device Sequence Number3367854
Product Code LPH
UDI-Device Identifier10603295014188
UDI-Public10603295014188
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-252
Device Catalogue Number121932252
Device Lot NumberJ41M58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT COLLAR SIZE 11; DELTA CER HEAD 12/14 32MM +5; PINN SECTOR HA ACET CUP 52MM; CORAIL AMT COLLAR SIZE 11; DELTA CER HEAD 12/14 32MM +5; PINN SECTOR HA ACET CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR